# SDR AALA200801119

- Difficulty date: April 27, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 53,466 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT OVERHEAD CABIN MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT OVERHEAD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
